Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150104
Authors: 
Olszewski, Wojciech
Chung, Kim-Sau
Year of Publication: 
2007
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 2 [Year:] 2007 [Issue:] 4 [Pages:] 469-487
Abstract: 
We give a sufficient condition on the type space for revenue equivalence when the set of social alternatives consists of probability distributions over a finite set. Types are identified with real-valued functions that assign valuations to elements of this finite set, and the type space is equipped with the Euclidean topology. Our sufficient condition is stronger than connectedness but weaker than smooth arcwise connectedness. Our result generalizes all existing revenue equivalence theorems when the set of social alternatives consists of probability distributions over a finite set. When the set of social alternatives is finite, we provide a necessary and sufficient condition. This condition is similar to, but slightly weaker than, connectedness.
Subjects: 
Revenue equivalence
mechanism design
incentive compatibility
non-differentiable approach
connected type space
JEL: 
C02
C72
D44
D82
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.